# SDR 98FDEA00168

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cpc
- Part number: 82010B040901
- Condition: Defective
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, A/C WOULD NOT PRESSURIZE.  PERFORMED BITE CHECKS ON CPC 1 AND 2 NO DEFECTS NOTED.  PREFORMED MANUAL CPC OPERATION, OPS CHECKS NORMAL.  REMOVED AND REPLACED CPC NR 2 PRECAUTIONARY PER M/M 21-31-11.  OPS CHECKS NORMAL PER M/M 21-31-00.
